logo image

Bufex PLUS from CFL

[Paracetamol + Ibuprofen]

Strength

Bufex PLUS Ibuprofen 400mg, Paracetamol
500mg

Volume

10

Presentation

Bufex PLUS TAB

Price*

8.62

Bufex PLUS from CFL contains Paracetamol + Ibuprofen

More vital info on Bufex PLUS’s generic

© 2011-2021 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.